PROMOTING ACCESS TO AFRICAN RESEARCH

Journal de la Recherche Scientifique de l’Université de Lomé

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Accident des anticoagulants chez le patient age : A propos d’un hematome musculaire spontane de l’aine simulant une lombocruralgie degenerative

S. Apeti, Yego Amouzou, K.E. Mossi, T.E. Kouevi-Koko, N. Tolo, LSPW Ouedraogo, K.A. Klouvi, K.Z. Apeti, K. Ait Ahcene, M. Coume, A.K. Balogou

Abstract


L’augmentation des indications des antithrombotiques avec l’âge a pour corollaire celle des accidents  hémorragiques. Les hématomes musculaires spontanés (HMS) surviennent indépendamment du type  d’anticoagulation. L’angioscanner constitue l’examen de choix à visée diagnostique et surtout thérapeutique chez les sujets âgés polypathologiques avec une sémiologie atypique. La symptomatologie clinique est parfois annoncée par une douleur locale vive devant alerter le médecin. Toutefois, les HMS peuvent longtemps emprunter les signes d’autres pathologies algiques. Nous rapportons un cas clinique d’une lombocruralgie mimée chez une patiente de 82 ans ayant une polyarthrite rhumatoïde sous corticothérapie et fibrillation auriculaire (FA) sous antivitamine K (AVK).


Mots-clés : anticoagulants, hématome musculaire, sujets âgés.

 

Anticoagulant accidents in elderly: About a spontaneous muscular hematoma simulating degenerative lumbocruralgia


Haemorrhagic accidents of antithrombotics increase in elderly. Spontaneous muscular hematomas occur independently of the type anticoagulation. The CT angiography helps to diagnose and specially to treat this iatrogenic. The symptomatology is sometimes painful and can help physician for the diagnostic. However, spontaneous muscular hematomas can for a long time borrow signs of other painful pathologies. We report the case of  lumbocruralgy about elder patient aged 82 years old suffering rheumatoid arthritis with corticosteroid therapy and atrial fibrillation with vitamin K antagonist.


Keywords: anticoagulant, muscular hematomas, elder subjects.




AJOL African Journals Online